# SDR CALA2023021600466

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 115,025 hours, 17,659 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: NA
- Condition: Failed
- Location: Rh Mlg #3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO DAMAGE ON  RH MLG #3 WHEEL , PERFORM CONDITIONAL INSPECTIONS FOR WHEEL BEARING FAILURE, TASK 05-51-17-212-001 AND HEAT DAMAGE OF AXLE INSPECTION, TASK 05-51-17-212-036. DOCUMENT ALL FINDINGS FURTHER FLIGHT. SEE PHOTOS ATTACHED FOR DAMAGE DETAILS. CONDITIONAL INSPECTIONS FOR WHEEL BEARING FAILURE AND HEAT DAMAGE OF AXLE ACCOMPLISHED IAW AMM TASK 05-51-17-212-001 & 05-51-17-212-036. ENGINEERING AGREES THAT  THERE IS EXCESSIVE HEAT DAMAGE THAT WOULD WARRANT REPLACEMENT OF THE AXLE PRIOR TO FACILITATE NON REVENUE FERRY. ENGINEERING AGREES THAT THERE IS EXCESSIVE HEAT DAMAGE THAT AXLE REMOVAL IAW AMM TASK 32-11-91-204-001 ATTEMPTED. TOOLING WOULD WARRANT REPLACEMENT OF THE AXLE PRIOR TO REVENUE FLIGHTS. REQUIRED FOR AXLE REMOVAL AND INTALLTION (A32083-1, AXLE PULLER OK FOR NONE REVENUE MAINT FERRY...TOMC MO & A32054-1, ALIGNMENT PIN - TRUCK AXLE BEAM. ) SEE ASSOCIATED LOG PAGES 3851352, 3851395, 3851535 FOR AXLE BUILDUP TO ITEM LOCKED FOR MAINT FERRY
